# SDR 06FDEA2839

- Difficulty date: August 4, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- Aircraft time: 65,464 hours, 21,453 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E STA XORS 100 LOWER SECTION FOUND 1EA CRACK ON FORMER 1.5 INCH LONG.  FORMER REPAIRED IAW SRM 57-00-01 FIG 3 SHT 2 VOL 1.  MATING FACE OF FORMER NDI'D IAW NDT SPN 06-10-01.  NO CRACK FOUND.  AREA PROTECTED IAW SRM 51-21-01 VOL 2.  FORMER RE-FIT IAW SRM 57-00-01 FIG 3 SHT 2 VOL 1.
